# SDR R61A2019100421063

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 11,134 hours, 7,293 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITIDE HIGH EICAS MESSAGE AT FL220. FCV 2 SHOWED CLOSED. RAM AIR OPEN ON ECS SYNOPTIC PAGE AFTER EMERGENCY DESCENT AND 15 MW @ 8000 PACK 2 OFF EICAS MESSAGE DUE TO PRESSING DUMP BUTTON.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. C/W CPCS OUTFLOW VALVE TEST IAW AMM 21-31-02. PRESSURE CONTROL OPS TEST IAW AMM 21-31-01. AIR CONDITIONING OPS TEST PER AMM 21-00-00. ALL OPS CHECK GOOD.
